Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 11, NWS Springfield, MO

March 27, 2014Greene County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 27, 2014, 6:13 PM CDT for Greene County, Missouri. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2014, 6:13 PM CDT (23:13 UTC)
Expired
Mar 27, 2014, 7:00 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Greene County, MO

The radar

The Springfield radar (KSGF), 10 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 6:40 PM CDTHAIL 15 N Strafford, MO
Mar 27, 6:42 PM CDTHAIL 0.75Fair Grove, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 4:55 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 688 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
688 m²/s²
0-3 km storm-relative helicity
699 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WUUS53 KSGF 272313
SVRSGF
MOC077-280000-
/O.NEW.KSGF.SV.W.0011.140327T2313Z-140328T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT THU MAR 27 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GREENE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 700 PM CDT

* AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
  WILLARD...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BASSVILLE...BOIS D'ARC...CAVE SPRINGS...EBENEZER...FAIR GROVE...
  GLIDEWELL...NORTHERN SPRINGFIELD...SACVILLE...STRAFFORD AND
  WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 72 AND 90 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3723 9350 3725 9358 3729 9358 3735 9356
      3739 9352 3743 9342 3742 9310 3741 9308
      3727 9308 3727 9306 3723 9306
TIME...MOT...LOC 2313Z 257DEG 36KT 3729 9351

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
3 follow-up statements
550 
WWUS53 KSGF 272322
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CDT THU MAR 27 2014

MOC077-280000-
/O.CON.KSGF.SV.W.0011.000000T0000Z-140328T0000Z/
GREENE MO-
622 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GREENE COUNTY UNTIL 700 PM CDT...

AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLARD...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BASSVILLE...CAVE SPRINGS...EBENEZER...EXTREME NORTHWESTERN
SPRINGFIELD...FAIR GROVE...GLIDEWELL AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 74 AND 90 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3729 9347 3732 9348 3735 9347 3743 9336
      3742 9334 3742 9310 3741 9308 3727 9308
      3726 9343
TIME...MOT...LOC 2322Z 257DEG 36KT 3731 9338

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
697 
WWUS53 KSGF 272334
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 PM CDT THU MAR 27 2014

MOC077-280000-
/O.CON.KSGF.SV.W.0011.000000T0000Z-140328T0000Z/
GREENE MO-
634 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GREENE COUNTY UNTIL 700 PM CDT...

AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF FAIR GROVE...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BASSVILLE AND FAIR GROVE.

INTERSTATE 44 BETWEEN MILE MARKERS 85 AND 89 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3727 9319 3728 9325 3730 9329 3734 9329
      3738 9325 3741 9321 3742 9310 3741 9308
      3727 9308
TIME...MOT...LOC 2334Z 265DEG 39KT 3731 9321

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
402 
WWUS53 KSGF 272347
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CDT THU MAR 27 2014

MOC077-272357-
/O.CAN.KSGF.SV.W.0011.000000T0000Z-140328T0000Z/
GREENE MO-
647 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3727 9319 3728 9325 3730 9329 3734 9329
      3738 9325 3741 9321 3742 9310 3741 9308
      3727 9308
TIME...MOT...LOC 2347Z 265DEG 39KT 3732 9303

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:40 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Mar 27, 2:40 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 PM CDT Thu Mar 27 2014

...Risk for Strong to Severe Storms through this Evening...

.MESOSCALE DISCUSSION...
Issued at 220 PM CDT THU MAR 27 2014

Special upper air release shortly after 18z showed a cap still in
place but eroding around 700 to 800 mb. 500 mb analysis shows a 90
knot jet core moving northeastward out of northern Oklahoma into
southeast Kansas and western Missouri at this time. There is a
narrow corridor of clearing skies and more unstable airmass over
southeast Kansas moving into western Missouri at this time where
surface temperatures are warming into the lower 70s and dewpoints
are getting into the middle 50s.

In the narrow corridor where the cap goes away...there will be about
1000 to 1500 J/KG of MUCAPE potential. Shear is extremely robust
with this system. Updrafts will be hard to maintain themselves for
very long given too much shear at times. Expect tiny robust updrafts
with these storms for a short amount of time. Any heavy downpours
will bring down low level wind fields to the surface which is the
main threat with any of this convection. Winds right off the surface
of 50 plus knots can easily be transported downward in downdrafts.
Given shear but tiny updrafts...expecting hail no larger than half
dollars.

The best potential for an isolated tornado or two will be along
and west of I-49 corridor between mid afternoon and early evening
with a discrete cell given the low level shear. Storm modes will
transition into line segments around sunset this evening or by the
time it reaches the Highway 65 corridor.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 230 PM CDT THU MAR 27 2014

The cold front will push eastward across the Ozarks this evening
as a vigorous shortwave trough tracks northeast across the
Midwest. Expect thunderstorms to evolve into linear segments along
the front but cannot rule out discrete supercells along and just
ahead of the line through early evening. The potential for severe
storms will persist through much of the evening but the risk will
gradually diminish after sunset. Damaging wind gusts will
remain the primary hazard risk given the strong environmental
winds just off of the surface while large will also be possible.
The limited risk for a tornado will diminish with sunset.

The front will push to our south overnight but stall as another
shortwave trough approaches Friday. This will bring showers
northward back into southern Missouri by Friday afternoon. This
activity will be most numerous near the Arkansas border where a
few rumbles of thunder cannot be ruled out. Otherwise a mostly
cloudy sky and cooler temperatures can be expected Friday.

.LONG TERM...(Friday Night through Thursday)
Issued at 230 PM CDT THU MAR 27 2014

A quasi-zonal pattern will set up this weekend into next week
across the CONUS. This will bring shortwaves and accompanying
fronts eastward across the region every couple of days while
maintaining seasonably mild temperatures.

A return southerly flow by Sunday will send temperatures well into
the 60s to near 70 degrees. The warming temperatures and
increasing southerly Sunday will result in elevated fire weather
conditions.

The next front will arrive Monday and may be accompanied by
scattered showers. A better chance of convection will develop
during mid week as the next shortwave arrives and taps into a
better moisture supply.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1151 AM CDT THU MAR 27 2014

Pilots can expect very windy conditions through this evening as a cold
front moves into the region. Frequent gusts over 30 kts can be
expected. MVFR ceilings will prevail with some breaks in the
clouds later in the afternoon. Showers and thunderstorms will
develop along and just ahead of the front as it moves across the
area from mid afternoon into early this evening. Some of these
storms could be severe. Winds will shift to the west and northwest
behind the front this evening with VFR conditions returning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY until 5 PM CDT this afternoon FOR MOZ055-056-
     066>069-077>081-088>095-101>103.

KS...WIND ADVISORY until 5 PM CDT this afternoon FOR KSZ073-097-101.

&&

MESOSCALE...Griffin
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Foster
Hazardous weather outlook, Mar 27, 6:13 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT THU MAR 27 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
613 PM CDT THU MAR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  ELEVATED NON THUNDERSTORM WIND RISK.

DISCUSSION...

AN ELEVATED RISK FOR SEVERE THUNDERSTORMS WILL DEVELOP THROUGH
THE EVENING HOURS FROM WEST TO EAST ACROSS THE OUTLOOK AREA. THE
STORMS WILL IMPACT THE HIGHWAY 65 CORRIDOR THROUGH 8 PM AND REACH
HIGHWAY 63 BY 10 PM...AND THE REMAINDER OF THE EASTERN MISSOURI
OZARKS DURING LATE EVENING.

SUPERCELLS WILL BE POSSIBLE INITIALLY WITH A RISK OF LARGE HAIL
UP TO THE SIZE OF HALF DOLLARS...DAMAGING WINDS UP TO 70 MPH...
AND A SMALL RISK FOR TORNADOES MAINLY WEST OF A LINE FROM BRANSON
TO MARSHFIELD TO VIENNA THIS EVENING.

THE STORMS WILL TRANSITION INTO LINE SEGMENTS WITH THE MAIN STORM
THREATS BECOMING DAMAGING WINDS AND HAIL ACROSS SOUTHERN AND SOUTH
CENTRAL MISSOURI. STORMS ARE EXPECTED TO EXIT THE REGION TO THE
EAST BY 1 AM.

OCCASIONAL WIND GUSTS OF 40 MPH WILL BE POSSIBLE THROUGH LATE
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW THUNDERSTORMS MAY DEVELOP ACROSS SOUTH CENTRAL MISSOURI
FRIDAY AFTERNOON AND EVENING.

LOCALIZED ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP SATURDAY
WITH A MORE WIDESPREAD ELEVATED FIRE WEATHER RISK ON SUNDAY.

ANOTHER SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TUESDAY
NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
AREAS WEST OF A LINE FROM BRANSON TO SALEM. SPOTTERS MAY BE NEEDED
FOR AREAS EAST OF THAT LINE IN THE NEXT 6 HOURS THROUGH MIDNIGHT
TONIGHT. AREAS ALONG A LINE AND WEST OF JOPLIN TO OSCEOLA WILL NO
LONGER BE NEEDED THE REST OF THE NIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Local storm report, Mar 27, 4:50 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             WARSAW                  38.24N 93.38W
03/27/2014  E1.00 INCH       BENTON             MO   EMERGENCY MNGR

            REPORTED JUST SOUTH OF WARSAW.

&&

JCOLUCCI
Local storm report, Mar 27, 4:57 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             2 W SYRACUSE            38.67N 92.91W
03/27/2014  E1.00 INCH       MORGAN             MO   EMERGENCY MNGR

            QUARTER SIZED HIAL REPORTED JUST WEST OF SYRACUSE.

&&

JCOLUCCI
Local storm report, Mar 27, 5:17 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             3 S VERSAILLES          38.39N 92.84W
03/27/2014  E1.00 INCH       MORGAN             MO   LAW ENFORCEMENT

&&

JCOLUCCI
Local storm report, Mar 27, 5:18 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     FUNNEL CLOUD     2 ENE GRAVOIS MILLS     38.32N 92.79W
03/27/2014                   MORGAN             MO   PUBLIC

&&

MGRIFFIN
Local storm report, Mar 27, 5:19 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             BARNETT                 38.38N 92.67W
03/27/2014  E1.50 INCH       MORGAN             MO   LAW ENFORCEMENT

&&

JCOLUCCI
Local storm report, Mar 27, 5:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             GRAVOIS MILLS           38.31N 92.83W
03/27/2014  E1.00 INCH       MORGAN             MO   CO-OP OBSERVER

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:19 PM CDTWind AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 16 more23 hr
Mar 27, 3:17 PM CDTSevere Thunderstorm WarningSGFVernon43 min
Mar 27, 4:17 PM CDTSevere Thunderstorm WarningSGFMorgan43 min
Mar 27, 4:31 PM CDTSevere Thunderstorm WarningSGFBenton29 min
Mar 27, 4:40 PM CDTTornado WarningSGFMorgan20 min
Mar 27, 4:50 PM CDTSevere Thunderstorm WarningSGFMorgan40 min
Mar 27, 5:11 PM CDTSevere Thunderstorm WarningSGFMiller34 min
Mar 27, 5:18 PM CDTTornado WarningSGFMiller, Morgan27 min
Mar 27, 5:20 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan25 min
Mar 27, 5:38 PM CDTSevere Thunderstorm WarningSGFMorgan37 min
Mar 27, 5:55 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan35 min
Mar 27, 6:32 PM CDTSevere Thunderstorm WarningSGFWebster43 min
Mar 27, 6:37 PM CDTSpecial Weather StatementSGFBenton, Morgan23 min
Mar 27, 6:49 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan41 min
Mar 27, 6:52 PM CDTSpecial Weather StatementSGFCedar, Hickory23 min
Mar 27, 6:57 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.